Table of Contents
International Scholarly Research Notices
Volume 2014, Article ID 295198, 4 pages
http://dx.doi.org/10.1155/2014/295198
Research Article

Remarks on Pre--Regular Pre--Open Sets

Department of Mathematics, Ponjesly College of Engineering and Technology, Nagercoil, Tamil Nadu 629 003, India

Received 16 April 2014; Accepted 27 June 2014; Published 13 October 2014

Academic Editor: Wenwu Yu

Copyright © 2014 R. Sajuntha. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We deal with the new class of pre--regular pre--open sets in which the notion of pre--open set is involved. We characterize these sets and study some of their fundamental properties. We also present other notions called extremally pre--disconnectedness, locally pre--indiscreetness, and pre--regular sets by utilizing the notion of pre--open and pre--closed sets by which we obtain some equivalence relation for pre--regular pre--open sets.